Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4934
Title: On delta sequences
Authors: Mikusiński, Piotr
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Piotr Mikusiński, “On delta sequences”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 165-175.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: 
Si discute la metrizzabilità di convergenze definite da varie famiglie di delta sequenze. Si dimostra poi un teorema sull'esistenza di convoluzione infinita.

Metrizability of convergences defined by various families of delta sequences is discussed. A theorem on existence of infinite convolution is proved.
Type: Article
URI: http://hdl.handle.net/10077/4934
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:
File Description SizeFormat
MikusinskiRendMat19.pdf655.43 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

911
checked on Jan 29, 2023

Download(s) 50

341
checked on Jan 29, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.